Accessibility navigation


Variance estimation with Chao's sampling scheme

Berger, Y.G. (2005) Variance estimation with Chao's sampling scheme. Journal of Statistical Planning and Inference, 127 (1-2). pp. 253-277. ISSN 0378-3758

Full text not archived in this repository.

To link to this article DOI: 10.1016/j.jspi.2003.08.014

Abstract/Summary

We show that the Hájek (Ann. Math Statist. (1964) 1491) variance estimator can be used to estimate the variance of the Horvitz–Thompson estimator when the Chao sampling scheme (Chao, Biometrika 69 (1982) 653) is implemented. This estimator is simple and can be implemented with any statistical packages. We consider a numerical and an analytic method to show that this estimator can be used. A series of simulations supports our findings.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics > Applied Statistics
ID Code:9492
Uncontrolled Keywords:Entropy, Hájek variance estimator, Inclusion probabilities, πps Sampling scheme

Centaur Editors: Update this record

Page navigation